Fakultät für Mathematik

Hauptnavigation

Bereichsnavigation

Dr. Albrecht Seelmann


Name Dr. Albrecht Seelmann
Adress: Technische Universität Dortmund
Fakultät für Mathematik
Lehrstuhl LSIX
Vogelpothsweg 87
44227 Dortmund
Room M 624
Telephone (0231) 755-3432
(0231) 755-3063 (Sekretariat)
Telefax (0231) 755-5219
E-mail albrecht.seelmann (at) math.tu-dortmund.de

Research

Research interests
Peer-reviewed articles
  1. A. Seelmann: A minimax principle in spectral gaps, Appendix to Unique continuation and lifting of spectral band edges of Schrödinger operators on unbounded domains by I. Nakić, M. Täufer, M. Tautenhahn, and I. Veselić, accepted at Journal of Spectral Theory. Preprint arXiv:1804.07816 [math.SP] (2018).
  2. A. Seelmann: On an estimate in the subspace perturbation problem, Journal d'Analyse Mathématique 135 (2018), 313–343. DOI: 10.1007/s11854-018-0042-y. Preprint arXiv:1310.4360 [math.SP] (2013).
  3. A. Seelmann: Semidefinite perturbations in the subspace perturbation problem, to appear in Journal of Operator Theory. Preprint arXiv:1708.02463 [math.SP] (2017).
  4. K. A. Makarov, S. Schmitz, A. Seelmann: On invariant graph subspaces, Integral Equations and Operator Theory 85 (2016), 399–425. DOI: 10.1007/s00020-016-2297-y. Preprint arXiv:1509.07984 [math.SP] (2015).
  5. A. Seelmann: Notes on the subspace perturbation problem for off-diagonal perturbations, Proceedings of the American Mathematical Society 144 (2016), 3825–3832. DOI: 10.1090/proc/13118. Preprint arXiv:1412.6294 [math.SP] (2014).
  6. K. A. Makarov, A. Seelmann: The length metric on the set of orthogonal projections and new estimates in the subspace perturbation problem, Journal für die reine und angewandte Mathematik 708 (2015), 1–15. DOI: 10.1515/crelle-2013-0099.
  7. A. Seelmann: Notes on the sin2Θ theorem, Integral Equations and Operator Theory 79 (2014), 579–597. DOI: 10.1007/s00020-014-2127-z. Preprint arXiv:1310.2036 [math.SP] (2013).
Dissertation

Perturbation theory for spectral subspaces, Mainz 2014, https://publications.ub.uni-mainz.de/theses/volltexte/2014/3862/pdf/3862.pdf

Preprints
  1. K. A. Makarov, A. Seelmann: Metric properties of the set of orthogonal projections and their applications to operator perturbation theory, arXiv:1007.1575 [math.SP] (2010).

Teaching

Winter term 18/19

Organisation and exercise classes for Analysis III

Previous teaching

Short CV

Kontakt

TU Dortmund
Fakultät für Mathematik
Lehrstuhl IX
Vogelpothsweg 87
44227 Dortmund


Sie finden uns auf dem sechsten Stock des Mathetowers .


Sekretariat: Janine Textor
Raum M 620


E-mail:
janine.textor@tu-dortmund.de


Tel. (0231) 755-3063
Fax (0231) 755-5219